Alert archive / California / Wind Advisories in 2008

Wind Advisory 192, NWS Los Angeles, CA

April 29, 2008

NWS Los Angeles, CA issued this wind advisory at Apr 29, 2008, 9:41 AM PDT. It took effect at Apr 29, 2008, 2:00 PM PDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2008, 9:41 AM PDT (16:41 UTC)
In effect from
Apr 29, 2008, 2:00 PM PDT
Expired
May 1, 2008, 3:00 AM PDT
In force
37 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 291641
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
941 AM PDT TUE APR 29 2008

...GUSTY NORTHERLY WINDS TO AFFECT PORTIONS OF SANTA BARBARA AND
SAN LUIS OBISPO COUNTIES...

.BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CREATE GUSTY
NORTHWEST WINDS ALONG THE CENTRAL COAST THIS AFTERNOON THROUGH
EARLY THIS EVENING. THIS HIGH PRESSURE WILL ALSO PRODUCE GUSTY
WINDS ALONG THE SOUTH COAST AND MOUNTAINS OF SANTA BARBARA COUNTY
THIS AFTERNOON...AND LAST THROUGH EARLY WEDNESDAY MORNING.

CAZ034-035-292245-
/O.NEW.KLOX.WI.Y.0192.080429T2100Z-080430T0300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
941 AM PDT TUE APR 29 2008

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT
THIS EVENING. 

NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS UP TO 40
MPH THIS AFTERNOON...AND LAST THROUGH EARLY THIS EVENING. THE
STRONGEST WINDS ARE EXPECTED IN SANTA BARBARA COUNTY...ESPECIALLY
NEAR VANDENBERG AND SANTA MARIA LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-292245-
/O.NEW.KLOX.WI.Y.0192.080429T2100Z-080430T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
941 AM PDT TUE APR 29 2008

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT
WEDNESDAY. 

GUSTY WEST TO NORTHWEST WINDS WILL INCREASE THIS AFTERNOON TO 20
TO 30 MPH WITH GUSTS TO 35 MPH. THESE WINDS WILL THEN SHIFT TO THE
NORTH LATER THIS EVENING AND BE CONFINED TO AREAS BELOW PASSES AND
CANYONS...WITH GUSTS INCREASING TO 40 MPH. THE STRONGEST WINDS
WILL BE BELOW PASSES AND CANYONS...ESPECIALLY NEAR GAVIOTA THIS
AFTERNOON...AND NEAR MONTECITO LATER TONIGHT. THE WINDS WILL
CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN SHOULD WEAKEN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-292245-
/O.NEW.KLOX.WI.Y.0192.080429T2100Z-080430T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
941 AM PDT TUE APR 29 2008

...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 AM PDT
WEDNESDAY. 

GUSTY NORTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO
45 MPH THIS AFTERNOON...THEN WILL CONTINUE BUT SHIFT TO THE NORTH
TO NORTHEAST OVERNIGHT WITH GUSTS INCREASING TO 50 MPH. THE
STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS...ESPECIALLY
NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT. THESE WINDS SHOULD
WEAKEN EARLY WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KITTELL
6 follow-up statements
000 
WWUS76 KLOX 292203
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
303 PM PDT TUE APR 29 2008

...GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF
SANTA BARBARA AND SAN LUIS OBISPO COUNTIES...

.BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO
PRODUCE GUSTY NORTHWEST WINDS ALONG THE CENTRAL COAST THIS
AFTERNOON THROUGH EARLY THIS EVENING. THIS BUILDING HIGH PRESSURE
WILL ALSO PRODUCE GUSTY WINDS ALONG THE SOUTH COAST AND MOUNTAINS
OF SANTA BARBARA COUNTY BY LATE THIS AFTERNOON...AND LAST THROUGH
EARLY WEDNESDAY MORNING.

CAZ034-035-300300-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T0300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
303 PM PDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. 

NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
CONTINUE THROUGH EARLY THIS EVENING. THE STRONGEST WINDS WILL BE
IN SANTA BARBARA COUNTY...ESPECIALLY NEAR VANDENBERG AND SANTA
MARIA LATE THIS AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-300415-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
303 PM PDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. 

GUSTY WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH
GUSTS TO 35 MPH BY LATE THIS AFTERNOON. THESE WINDS WILL THEN
SHIFT TO THE NORTH LATER THIS EVENING AND BE CONFINED TO AREAS
BELOW PASSES AND CANYONS...WITH GUSTS INCREASING TO 40 MPH. THE
STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS...ESPECIALLY NEAR
GAVIOTA LATE THIS AFTERNOON...AND NEAR MONTECITO LATER TONIGHT.
THE WINDS WILL CONTINUE THROUGH EARLY WEDNESDAY MORNING...THEN
SHOULD WEAKEN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-300415-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
303 PM PDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. 

GUSTY NORTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH WITH GUSTS TO
45 MPH BY LATE THIS AFTERNOON. THESE WINDS WILL CONTINUE BUT SHIFT
TO THE NORTH TO NORTHEAST OVERNIGHT...WITH GUSTS INCREASING TO 50
MPH. THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS...
ESPECIALLY NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT. THESE
WINDS SHOULD WEAKEN BY EARLY WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KITTELL
000 
WWUS76 KLOX 300259
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
759 PM PDT TUE APR 29 2008

...GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SANTA
BARBARA COUNTY...

.BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE
GUSTY NORTHWEST TO NORTH CANYON WINDS ALONG THE SOUTH COAST AND
MOUNTAINS OF SANTA BARBARA COUNTY TONIGHT. THE WINDS WILL LAST
THROUGH EARLY WEDNESDAY MORNING.

WINDS ALONG THE CENTRAL COAST HAVE DIMINISHED SOME THIS EVENING
AND WILL REMAIN BELOW ADVISORY LEVELS THROUGH TONIGHT.

CAZ034-035-300400-
/O.EXP.KLOX.WI.Y.0192.000000T0000Z-080430T0300Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
759 PM PDT TUE APR 29 2008

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE EARLY THIS EVENING
THEN DIMINISH OVERNIGHT. WITH WINDS REMAINING BELOW ADVISORY
LEVELS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 PM.

$$

CAZ039-301100-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
759 PM PDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. 

GUSTY NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH
CAN BE EXPECTED THROUGH TONIGHT. THE STRONGEST WINDS WILL BE BELOW
PASSES AND CANYONS...ESPECIALLY NEAR GAVIOTA EARLY TONIGHT...AND
NEAR MONTECITO LATER TONIGHT. THE WINDS WILL CONTINUE THROUGH
EARLY WEDNESDAY MORNING...THEN SHOULD WEAKEN.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-301100-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
759 PM PDT TUE APR 29 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. 

GUSTY NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO
45 MPH THIS EVENING. THESE WINDS WILL CONTINUE BUT SHIFT TO THE
NORTH TO NORTHEAST OVERNIGHT...WITH GUSTS INCREASING TO 50 MPH.
THE STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS...
ESPECIALLY NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT. THESE
WINDS SHOULD WEAKEN BY EARLY WEDNESDAY MORNING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 300954
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
254 AM PDT WED APR 30 2008

...GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SANTA
BARBARA COUNTY...THE ANTELOPE VALLEY AND THE MOUNTAINS OF VENTURA
AND LOS ANGELES COUNTY...

.BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE
GUSTY NORTHWEST TO NORTH WINDS ALONG THE SOUTH COAST AND MOUNTAINS
OF SANTA BARBARA COUNTY THROUGH MID MORNING. THE SUN DOWER WINDS
WILL RETURN AGAIN TONIGHT AND ANOTHER ADVISORY MAY BE NEEDED.

STRONG WEST TO NORTHWEST WINDS WILL AFFECT THE MOUNTAINS OF L.A.
AND VENTURA COUNTY AS WELL AS THE ANTELOPE VALLEY THROUGH EARLY
THURSDAY MORNING.

CAZ059-301600-
/O.EXB.KLOX.WI.Y.0192.080430T1000Z-080501T1000Z/
ANTELOPE VALLEY-
254 AM PDT WED APR 30 2008

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO 50
MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST
WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE
ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF
BLOWING DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO
LESS THAN A QUARTER MILE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ053-054-301600-
/O.EXB.KLOX.WI.Y.0192.080430T1000Z-080501T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
254 AM PDT WED APR 30 2008

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS
TO 50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE
STRONGEST WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-301600-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/
SANTA BARBARA COUNTY SOUTH COAST-
254 AM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

GUSTY NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH
CAN BE EXPECTED THROUGH MID MORNING. THE STRONGEST WINDS WILL BE
BELOW PASSES AND CANYONS...ESPECIALLY NEAR GAVIOTA AND MONTECITO.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ052-301600-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080430T1600Z/
SANTA BARBARA COUNTY MOUNTAINS-
254 AM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. 

GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH MID MORNING THE
STRONGEST WINDS WILL BE THROUGH PASSES AND CANYONS...ESPECIALLY
NEAR THE FOOTHILLS OF MONTECITO LATER TONIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

ASR
000 
WWUS76 KLOX 301610
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
910 AM PDT WED APR 30 2008

...GUSTY NORTHERLY ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA...

.BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE
GUSTY NORTHWEST TO NORTH WINDS ACROSS MUCH OF SANTA BARBARA COUNTY
AS WELL AS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AND
THE ANTELOPE VALLEY. 

CAZ034-035-302215-
/O.EXB.KLOX.WI.Y.0192.000000T0000Z-080501T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
910 AM PDT WED APR 30 2008

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

NORTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL
CONTINUE THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-302215-
/O.EXA.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
910 AM PDT WED APR 30 2008

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST
WINDS WILL BE FOCUSED BELOW PASSES AND CANYONS.

$$

CAZ052-302215-
/O.EXA.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
910 AM PDT WED APR 30 2008

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. 

$$

CAZ059-302215-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
ANTELOPE VALLEY-
910 AM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST
WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE
ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING
DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A
QUARTER MILE AT TIMES.

$$

CAZ053-054-302215-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
910 AM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST
WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR.

$$
000 
WWUS76 KLOX 302126
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
226 PM PDT WED APR 30 2008

...GUSTY NORTHERLY ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA...

.BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE
GUSTY NORTHWEST TO NORTH WINDS ACROSS MUCH OF SANTA BARBARA COUNTY
AS WELL AS THE MOUNTAINS OF VENTURA AND LOS ANGELES COUNTIES AND THE
ANTELOPE VALLEY. WINDS ARE EXPECTED TO DECREASE ALONG THE CENTRAL
COAST THIS EVENING AND EARLY THURSDAY MORNING ACROSS THE REMAINDER OF
THE AREA.

CAZ039-010400-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
226 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST
WINDS WILL BE FOCUSED BELOW PASSES AND CANYONS.

$$

CAZ052-010400-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
226 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY.

$$

CAZ059-010400-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
ANTELOPE VALLEY-
226 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST
WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE
ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING
DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A
QUARTER MILE AT TIMES.

$$

CAZ053-054-010400-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
226 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST
WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR.

$$

CAZ034-035-010400-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
226 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

NORTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS TO 45 MPH WILL
CONTINUE THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

WOFFORD
000 
WWUS76 KLOX 010355
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
855 PM PDT WED APR 30 2008

...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA...

.BUILDING HIGH PRESSURE OFF THE WEST COAST WILL CONTINUE TO PRODUCE
GUSTY NORTHWEST TO NORTH WINDS TONIGHT ACROSS THE MOUNTAINS AND
SOUTH COAST OF SANTA BARBARA COUNTY AS WELL AS THE MOUNTAINS OF
VENTURA AND LOS ANGELES COUNTIES AND THE ANTELOPE VALLEY.

WINDS ALONG THE CENTRAL COAST HAVE DIMINISHED AND WILL REMAIN
BELOW ADVISORY LEVELS OVERNIGHT.

CAZ034-035-010500-
/O.CAN.KLOX.WI.Y.0192.000000T0000Z-080501T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
855 PM PDT WED APR 30 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DIMINISHED CONSIDERABLY THIS EVENING AND WILL REMAIN
BELOW ADVISORY LEVELS OVERNIGHT.

$$

CAZ039-011000-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
855 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 25 TO 35 MPH
THIS EVENING WITH LOCAL GUSTS TO 45 MPH. THE GUSTY WINDS WILL
CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST WINDS WILL
BE FOCUSED BELOW PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ052-011000-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-
855 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 25 TO 35 MPH
THIS EVENING WITH LOCAL GUSTS TO 50 MPH. THE GUSTY WINDS WILL
CONTINUE THROUGH EARLY MORNING THURSDAY...WITH THE STRONGEST WINDS
THROUGH THE PASSES AND CANYONS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ059-011000-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
ANTELOPE VALLEY-
855 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THE STRONGEST
WINDS ARE EXPECTED TO BE FOCUSED OVER THE WESTERN PORTION OF THE
ANTELOPE VALLEY. THE GUSTY WINDS WILL LIKELY CREATE AREAS OF BLOWING
DUST AND SAND WHICH COULD LOCALLY REDUCE VISIBILITIES TO LESS THAN A
QUARTER MILE AT TIMES.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

CAZ053-054-011000-
/O.CON.KLOX.WI.Y.0192.000000T0000Z-080501T1000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
855 PM PDT WED APR 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. 

AREAS OF NORTHWEST TO NORTH WINDS 25 TO 35 MPH WITH LOCAL GUSTS TO
50 MPH WILL CONTINUE THROUGH EARLY MORNING THURSDAY. THE STRONGEST
WINDS WILL BE FOCUSED THROUGH THE INTERSTATE 5 CORRIDOR.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

SIRARD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:07 AM PDT, 6 hours 34 minutes earlier.

Area forecast discussion, Apr 29, 3:07 AM PDT, 6 hours 34 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
307 AM PDT TUE APR 29 2008

.SHORT TERM (TODAY-THURSDAY)...CURRENT SATELLITE IMAGERY
INDICATES SOME STRATUS DEVELOPING SOUTH OF THE AREA. STRATUS OVER
THE OUTER COASTAL WATERS IS PUSHING INTO THE INNER COASTAL WATERS
THIS MORNING. A WEAK FEATURE DROPPING SOUTH ON THE BACK SIDE OF
THE UPPER-LEVEL RIDGE IS BRINGING SOME COLD AIR ADVECTION WITH IT
INTO THE CENTRAL COAST. AS A RESULT...SOME SCOURING OF THE MARINE
LAYER IS OCCURRING. STRATUS APPEAR TO BE REDEVELOPING QUICKLY
BEHIND THE AREA OF STRONGEST COLD AIR ADVECTION. MARINE LAYER
FORECAST MAY BE DIFFICULT THIS MORNING. FORECAST BACKS FURTHER
OFF THE MARINE LAYER FOR AREAS SOUTH OF POINT CONCEPTION THIS
MORNING. EDDY CIRCULATION IS SHOWING SOME SIGNS OF DEVELOPMENT
THOUGH...WHICH COULD SEND THE FORECAST THINKING THE OTHER WAY.

NORTHWEST FLOW PATTERN CONTINUES TO STRENGTHEN THIS
MORNING...WITH KLAX-KDAG TRENDING STRONGLY ONSHORE AND KSBA-KSMX
APPROACHING -5 MB THIS MORNING. LOCAL ADVISORY LEVEL WINDS APPEAR
TO HAVE DEVELOPED THROUGH THE LAS FLORES CANYON AREA IN SANTA
BARBARA COUNTY. SOME CONCERN THAT WINDS MAY SPREAD INTO GAVIOTA
AND GOLETA LATER THIS MORNING...BUT WINDS REMAIN LOCALIZED AT
THIS TIME. WITH MODEL SOLUTIONS INDICATING KLAX-KDAG GRADIENTS TO
APPROACH 7 TO 8 MB ONSHORE BY THIS AFTERNOON...THERE EXISTS A
POSSIBILITY OF ADVISORY LEVEL WINDS DEVELOPING IN THE ANTELOPE
VALLEY THIS AFTERNOON AND EVENING. WITH LITTLE UPPER-LEVEL
SUPPORT AT 850 MB...THERE IS LITTLE CONFIDENCE IN WINDS
BECOMING WIDESPREAD. PEARBLOSSOM AND POPPY PARK LOCATIONS IN THE
ANTELOPE VALLEY MAY SEE SOME LOCALIZED WINDS DEVELOP THIS
AFTERNOON AND EVENING...BUT THESE WINDS SHOULD NOT BECOME
WIDESPREAD. HOWEVER...WIND ISSUES WILL LIKELY DEVELOP TONIGHT OVER
SOUTHERN SANTA BARBARA COUNTY. NAM-WRF SOLUTIONS INDICATE KSBA-
KSMX GRADIENTS APPROACHING -5 MB AT 00Z LATE THIS AFTERNOON. WITH
SURFACE GRADIENTS IN MIND...850 MB THERMAL GRADIENTS IN BOTH GFS
AND NAM-WRF SOLUTIONS AROUND 8 TO 10 DEGREES CELSIUS...AND 30
KNOTS OF WIND OVER SANTA BARBARA COUNTY IN THE NAM-WRF AT 950
MB...850 MB...AND IN THE BOUNDARY LAYER...ADVISORY WILL LIKELY
NEED TO BE ISSUED FOR THE SANTA SOUTH COAST AND MOUNTAINS
TONIGHT...AND POSSIBLY INTO WEDNESDAY MORNING. LOCAL ADVISORY
LEVEL WINDS COULD ALSO OCCUR TONIGHT THROUGH THE I-5 CORRIDOR AS
WELL.

EDDY SHOULD STRENGTHEN TONIGHT AND FINALLY START SPREADING MARINE
LAYER INTO VALLEY AREAS AND THE LOWER COASTAL SLOPES TONIGHT.
MARINE LAYER DEPTH STILL INCREASE TO NEAR 4500 FEET MSL IN THE
NAM-WRF TIME HEIGHT SECTIONS OVER THE AREA. WITH GOOD RUN-TO-RUN
CONSISTENCY...MARINE LAYER HAVE BEEN ADDED TO THE SANTA CLARITA
VALLEY AND LOWER COASTAL SLOPES FOR TONIGHT AND WEDNESDAY.

A LOW CONFIDENCE EXISTS FOR CLEARING THE MARINE LAYER ON
WEDNESDAY. MODELS SEEMS TO BE BOUNCING BETWEEN REVERSE CLEARING
AND CLEARING TO THE COASTS. WITH TEMPERATURES IN TIME HEIGHT
SECTIONS AT KLAX...KLGB...KBUR...AND KVNY INDICATING A DESTRUCTION
OF THE MARINE LAYER INVERSION...HIGHER CONFIDENCE SHOULD BE PLACED
IN THE REVERSE CLEARING SCENARIO AT THIS TIME.

THURSDAY SHOULD SEE THE BEGINNING OF A WARMING TREND...NORTHERLY
GRADIENTS WEAKEN AND WITH WEAK RIDGE OVER THE AREA...THE AREA
COULD WARM WARMER THAN WHAT THE CURRENT PACKAGE INDICATES.

.LONG TERM (FRIDAY-MONDAY)...A WARMING TREND SHOULD CONTINUE FOR
LATE IN THE WEEK AS MARINE LAYER BE MORE ISOLATED AND MAY BE STAYS
CONFINED TO THE WEST-FACING COASTAL AREAS. HOWEVER...LOW
CONFIDENCE EXISTS IN TEMPERATURES FOR THE END OF THE WEEK AS
MODEL START TO DIVERGE TOWARDS THE END OF THE PERIOD.

&&

.AVIATION...

29/1030Z

MARINE LAYER NEAR 600 FEET. WEAK EDDY STRUGGLING TO ADVANCE MARINE
LAYER THROUGH ORANGE COUNTY. KLGB HAS THE BEST CHANCE OF MARINE
LAYER CLOUDS THIS MORNING. BETTER MARINE LAYER COVERAGE LATER THIS
EVENING AND OVERNIGHT.

KLAX...GOOD CONFIDENCE IN TAF THROUGH 06Z. A 30 PERCENT CHANCE OF A
CIG NEAR 004 JUST AFTER SUNRISE LASTING TIL MID MORNING. CIGS LIKELY
SOMETIME AFTER 06Z THIS EVENING BUT EXACT HGT AND TIMING VERY
DIFFICULT.

KBUR...VERY GOOD CONFIDENCE IN TAF THROUGH 08Z. A COIN FLIPS CHANCE
OF CIGS AFTER MIDNIGHT TONIGHT.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
GALE WARNING (SEE LAXCWFLOX).

&&

PUBLIC...HALL
AVIATION...ASR

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 29, 6:00 AM PDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT TUE APR 29 2008

CAZ034>041-044>047-051>054-059-087-088-301300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
600 AM PDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

STRONG GALE FORCE NORTHWESTERLY WINDS OVER THE OUTER COASTAL WATERS
WILL CREATE HAZARDOUS SEA CONDITIONS THIS AFTERNOON AND TONIGHT.
WITH THE INCREASING NORTHWEST FLOW...STRONG NORTHWEST TO NORTH WINDS
WILL LIKELY DEVELOP THIS EVENING OVER SOUTHERN SANTA BARBARA COUNTY.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY

GALE FORCE WINDS WILL CONTINUE OVER THE OUTER COASTAL WATERS INTO
LATE WEDNESDAY NIGHT. AN INCREASING ONSHORE GRADIENTS WILL CREATE
STRONG GUSTY WINDS AND LOCAL BLOWING DUST IN THE ANTELOPE VALLEY ON
WEDNESDAY AFTERNOON AND EVENING. IT IS ALSO POSSIBLE THAT STRONG
NORTH WINDS WILL DEVELOP AGAIN OVER SANTA BARBARA COUNTY...AND MAY
SPREAD INTO THE I-5 CORRIDOR IN THE LOS ANGELES AND VENTURA COUNTY
MOUNTAINS.

* GALE WARNING...............SEE FZUS56 KLOX - CWFLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

HALL

Nearby

Wind Advisories in California, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.